We are international
Donate
• myeloma tv TEXT SIZE   
imwg conference series

#AskDrDurie: How can Revlimid’s diarrhea side effect be handled?

In this episode of #AskDrDurie, the IMF's Dr. Brian Durie answers a patient's question about dealing with a specific side effect from Revlimid.

08.13.14

ask_dr_durie_banner

 

Have a question? Submit it to AskDrDurie@myeloma.org!
 

facebook
googleplus
twitter
youtube


We take questions every week - all are important, however Dr. Durie can only answer so many... so email us - as well as connect with us via one of the social media channels listed above - and we will get it to Dr. Durie!

Our archives are brimming with useful information directed at - and asked by - patients, caregivers, and other interested parties... so please watch the episodes below, and share them as much as possible so that others may benefit!


 

 

 


 related articles